question-icon

What causes orthostatic hypotension?

default
Posted on Mon, 18 May 2015
Question: I have body balancing problem.When I stand up for 1 or 2 mins i am feeling of falling and bluring vision also.Doctor told me that I have Otolithic saccular disorder as shown in cVEMP report in my right ear.Now I am doing somebody balancing exercise and taking medicine also for last 2 month regularly.But now also i feel that when i stand up .I have also Hypertention problem.My blood pressure shows 140/90mmhg. What should i do now?Please give me a suggestion.
doctor
Answered by Dr. Abubakar Siddiqh (7 hours later)
Brief Answer:
Seems to be orthostatic hypotension.

Detailed Answer:

Hi,


I had gone through your question and understand your concerns that you are having dizzyness.


Based on your clinical details, it appears to be BPPV (benign paroxymal positional vertigo) with orthostatic hypotension.

Answers and solutions for your queries.


1. Re- consult your ent surgeon ( for Ent monoever - epiley's - treatment of choice in BPPV) and vestibuar rehabilitation exercises.

2. Orthostatic hypotension- dizzyness occurs during standing up from sitting posture.It also occurs in hypertensive patients.

3. Slowly getting up from sitting, compression bandages, waight loss, stretching exercises, taking plenty of water and fluids.


4. There are several drugs, in case of orthostatic hypotension management.


Kindly discuss about this instructions and treatment options with your treating doctor.


Hope this answers your question, if you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions.

Wishing you good health.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Abubakar Siddiqh

ENT Specialist

Practicing since :1994

Answered : 2038 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes orthostatic hypotension?

Brief Answer: Seems to be orthostatic hypotension. Detailed Answer: Hi, I had gone through your question and understand your concerns that you are having dizzyness. Based on your clinical details, it appears to be BPPV (benign paroxymal positional vertigo) with orthostatic hypotension. Answers and solutions for your queries. 1. Re- consult your ent surgeon ( for Ent monoever - epiley's - treatment of choice in BPPV) and vestibuar rehabilitation exercises. 2. Orthostatic hypotension- dizzyness occurs during standing up from sitting posture.It also occurs in hypertensive patients. 3. Slowly getting up from sitting, compression bandages, waight loss, stretching exercises, taking plenty of water and fluids. 4. There are several drugs, in case of orthostatic hypotension management. Kindly discuss about this instructions and treatment options with your treating doctor. Hope this answers your question, if you have additional questions or follow up questions then please do not hesitate in writing to us. I will be happy to answer your questions. Wishing you good health.